Neurologic examination, electrophysiologic testing and microscopic post-mortem examination was used to study the neuropathy induced in the beagle dog by administration of excessive amounts of vitamin B6. Two female dogs received repeated daily oral doses of 3 g. The treatment was ceased when the dogs developed severe general morbidity, including uncoordinated gait and abnormal neurologic symptoms. The symptoms were most severe during and early after cessation of treatment, and in general they regressed during the subsequent 2 months of treatment-free observation. Sensory central and peripheral maximum nerve conduction velocity started to decrease after a considerable delay; the decrease progressed until late after termination of treatment and failed to fully regress. Morphologic lesions were confined to large, first order sensory neurons. The neurologic examination thus revealed the early changes, while electrodiagnostics and microscopic neuropathology were indicators of more advanced stages of toxic neuropathy and disclosed selective lesions in individuals whose gait appeared to be unremarkable.